MATHEMATICA BOHEMICA, Vol. 130, No. 2, pp. 135-151, 2005

Domination numbers on the Boolean
function graph of a graph

T. N. Janakiraman, S. Muthammai, M. Bhanumathi

T. N. Janakiraman, National Institute of Technology, Tiruchirappalli 620 015, India, e-mail: janaki@nitt.edu; S. Muthammai, M. Bhanumathi, Government Arts College for Women, Pudukkottai 622 001, India

Abstract: For any graph $G$, let $V(G)$ and $E(G)$ denote the vertex set and the edge set of $G$ respectively. The Boolean function graph $B(G, L(G), \NINC)$ of $G$ is a graph with vertex set $V(G)\cup E(G)$ and two vertices in $B(G, L(G), \NINC)$ are adjacent if and only if they correspond to two adjacent vertices of $G$, two adjacent edges of $G$ or to a vertex and an edge not incident to it in $G$. For brevity, this graph is denoted by $B_1(G)$. In this paper, we determine domination number, independent, connected, total, cycle, point-set, restrained, split and non-split domination numbers of $B_1(G)$ and obtain bounds for the above numbers.

Keywords: domination number, point-set domination number, split domination number, Boolean function graph

Classification (MSC 2000): 05C15


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at EMIS]